m+Medelevator.RU
← Поиск публикаций
Cutis · 1987

Cutaneous mastocytosis with bleeding: probable heparin effect.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Smith T F, Welch T R, Allen J B, Sondheimer J M

Аннотация

We describe here a child with diffuse cutaneous mastocytosis whose early clinical course was complicated by recurrent episodes of severe gastrointestinal bleeding. These episodes were preceded by formation of cutaneous bullae and were associated with prolonged coagulation times. In the child reported here, it is likely that the degranulation of mast cells in the skin resulted in gastrointestinal bleeding by the dual actions of heparin producing anticoagulation and histamine producing increased vascular permeability. It is possible that our patient's symptoms were related both to increased number of mast cells and increased releasability of mediators from these cells; his clinical course suggested that an alteration of the latter occurred spontaneously over time.

Предметные рубрики MeSH